Home page
Home page
Home page
Russian page
English page
Math-Net.Ru | MMS | Web of Science | Scopus | MathSciNet | zbMATH | Web-mail 

 About the Institute
 Staff publications
 Academic Council
 Dissertation Councils
 Journals and Books
 In memoriam

8 Gubkina St. Moscow,
119991, Russia
Tel.: +7(495) 984 81 41
Fax: +7(495) 984 81 39
Web site: www.mi-ras.ru
E-mail: steklov@mi.ras.ru

View Map

Konovalov Sergey Petrovich
(full list of publications)
| by years | scientific publications | by types |

1. Nikolai Dolbilin, Nikolai Andreev, Sergei Konovalov, Nikita Panyunin, “Mathematical Etudes: Evolution from Multimedia to a Book”, Eur. Math. Soc. Newsl., 2016, no. 12, 38–43  mathnet  crossref  zmath

2. A. V. Kryazhimskii, S. P. Konovalov, M. S. Nikol’skii, “A Simplified Model of Tax Collection from Enterprises in the Presence of Legal and Shadow Capital”, Computational Mathematics and Modeling, 24:3 (2013), 378–403  mathnet  crossref  mathscinet  zmath  scopus

3. A. S. Ajiev, A. N. Bezdushny, S. P. Konovalov, V. A. Serebriacov, “Russian mathematical WEB portal”, Digital libraries: advanced methods and technologies, digital collections, 5th National Russian Research Conference (St. Petersburg, Octoder 29–31, 2003), 2003, 283–291 http://rcdl.ru/doc/2003/M3.pdf  isi

4. S. P. Konovalov, “First-order equations with symmetries linear in the dependent variable”, CRC handbook of Lie group analysis of differential equations, v. 1, ed. N. H. Ibragimov, CRC Press, Boca Raton, FL, 1994, 79–82

5. S. P. Konovalov, “Differentsialnye uravneniya pervogo poryadka, dopuskayuschie operatory stepennogo tipa”, Sovremennyi gruppovoi analiz, MFTI, M., 1993, 56–61

6. S. P. Konovalov, “A set of points of absolute convergence of a multiple trigonometric series”, Current mathematics in physical engineering problems, Moskov. Fiz.-Tekhn. Inst., Moscow, 1986, 60–62  mathscinet

7. S. P. Konovalov, “On absolute convergence almost everywhere of multiple Fourier series”, Vestnik Moskov. Univ. Ser. I Mat. Mekh., 1979, no. 3, 56–59  mathscinet  zmath
8. S. P. Konovalov, “Absolute convergence of multiple Fourier series”, Math. Notes, 25:2 (1979), 109–112  mathnet  crossref  mathscinet  zmath  isi (cited: 2)  elib  scopus (cited: 1)
Home page

© Steklov Mathematical Institute of RAS, 2004–2018